JACOBO PEJSACHOWICZ

Most recent publications

Pejsachowicz, J (2015)
The index bundle and bifurcation from infinity of solutions of nonlinear elliptic boundary value problems. In: JOURNAL OF FIXED POINT THEORY AND ITS APPLICATIONS, vol. 17, pp. 43-64. ISSN 1661-7738
Pejsachowicz J.; Waterstraat N. (2013)
Bifurcation of critical points for continuous families of C^2 functionals of Fredholm type. In: JOURNAL OF FIXED POINT THEORY AND ITS APPLICATIONS, vol. 13, pp. 537-560. ISSN 1661-7738
BALANOV Z.; KRAWCEWICZ W.; PEJSACHOWICZ J.. (2012)
JORGE IZE: A TRIBUTE TO HIS MATHEMATICAL WORK. In: BOLETÍN DE LA SOCIEDAD MATEMÁTICA MEXICANA, vol. 18, pp. 89-112. ISSN 1405-213X
Pejsachowicz J.; Skiba R. (2012)
Global bifurcation of homoclinic trajectories of discrete dynamical systems. In: CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, vol. 10, pp. 2088-2109. ISSN 1895-1074 Download fulltext
Pejsachowicz, Jacobo (2008)
Topological invariants of bifurcation. In: C*-algebras and elliptic theory II, Bedlewo -Poland, january 2006, pp. 239-250. ISBN: 9783764386030 Download fulltext
Ciriza E.; Fitzpatrick P. M.; Pejsachowicz J. (2000)
Uniqueness of spectral flow. In: MATHEMATICAL AND COMPUTER MODELLING, vol. 32, pp. 1495-1501. ISSN 0895-7177
Pejsachowicz J.; Rabier P. (1998)
Degree theory for C1-Fredholm mappings of index 0. In: JOURNAL D'ANALYSE MATHEMATIQUE, vol. 76, pp. 289-319. ISSN 0021-7670
Fitzpatrick P.; Pejsachowicz J. (1997)
Dopolnenie otobrayenia v singulliarnoi tochkie maksimalnogo ranga. In: IZVESTIIA VYSSHIKH UCHEBNYKH ZAVEDENII. MATEMATIKA, vol. 2, pp. 97-107. ISSN 0021-3446
Pejsachowicz J. (1991)
Degree theory and bifurcation of Fredholm maps. In: REVISTA DE LA UNION MATEMATICA ARGENTINA, vol. 37, pp. 288-293. ISSN 0041-6932
Pejsachowicz J. (1988)
K-theoretic methods in bifurcation theory. In: Seminar in Fixed Point Theory and Its Applications at the International congress of mathematicians 1986, Berkeley, 3 -11/8- 1986., pp. 193-205. ISSN 0271-4132
Fitzpatrick P.; Pejsachowicz J. (1988)
The fundamental group of the space of linear Fredholm operators and the globalanalysis of semilinear equations. In: Seminar in Fixed Point Theory and Its Applications International congress of mathematicians, Berkeley, 3 -11/8- 1986., pp. 995-1002. ISSN 0271-4132
Fitzpatrick P.; Pejsachowicz J. (1986)
An extension of the Leray Schauder degree for fully nonlinear elliptic problems. In: Nonlinear functional analysis and its applications, Berkeley, 11-29/7- 1983, pp. 425-438. ISSN 0082-0717
Ize J.; Massabò I.; Pejsachowicz J.; Vignoli A. (1986)
Nonlinear multiparametric equations, structure and topological dimension of global branches of solutions. In: Nonlinear functional analysis and its applications, Berkeley, 11-29 /7-1983, pp. 425-438. ISSN 0082-0717
Fitzpatrick P.; Massabo` I.; Pejsachowicz J. (1985)
The global n-dimensional connected structure of solutions of underdeterminded nonlinear equations. In: Méthodes topologiques en analyse non linéaire, Montreal, 27/6-15/7 -1983, pp. 71-94. ISBN: 2760607127
Alexander J. C.; Massabò I.; Pejsachowicz J. (1982)
On the connectivity properties of the solution set of infinitely-parametrized families of vector fields. In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A, vol. 1, pp. 309-312. ISSN 0392-4033
Massabo I.; Nistri P.; Pejsachowicz J. (1981)
On the solvability of nonlinear equations in Banach spaces. In: Conference in Fixed Point Theory, Sherbrooke, Que. (CAN), June 2-21, 1980, pp. 270-299. ISSN 0075-8434
Pejsachowicz J.; Vignoli A. (1980)
On the topological coincidence degree for perturbations of Fredholm operators. In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B, vol. 17, pp. 1457-1466. ISSN 0392-4041
Pejsachowicz J. (1978)
Relation between the homotopy and the homology theory of weighted mappings. In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B, vol. 15, pp. 285-302. ISSN 0392-4041
Pejsachowicz J. (1977)
Lefschetz fixed point theorem for multivalued weighted mappings. In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A, vol. 14, pp. 391-397. ISSN 0392-4033
Pejsachowicz J. (1977)
The homotopy theory of weighted mappings. In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A, vol. 14, pp. 702-721. ISSN 0392-4033
Show all publications in Porto@Iris